NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Why are patients with a new ileostomy at risk of dehydration?

  1. AThe output is liquid and contains a lot of water and salt
  2. BThe colon removes too much water from the stool
  3. CThe stoma absorbs water from the body
  4. DThey are not allowed to drink for several weeks after surgery
2.护理学基础困难

A patient says, "I've bought nicotine patches and I'm stopping smoking on Monday." Which stage of change is this?

  1. APreparation
  2. BAction
  3. CMaintenance
  4. DContemplation
3.感染控制与患者安全中等

A patient is on suicide precautions. Which room safety measure is appropriate?

  1. AAllow glass bottles if the patient seems calm
  2. BRemove items that could be used for self-harm, such as belts and cords
  3. CLet the patient keep a personal razor for shaving, as long as staff are told
  4. DKeep the door closed at all times so the patient has privacy
4.感染控制与患者安全困难

A 2-year-old living in a house built many decades ago has anemia, irritability and poor appetite. Which cause should the nurse suspect?

  1. AIron overload from eating too much red meat
  2. BCarbon dioxide from a gas cooker
  3. CA food allergy to cow’s milk proteins
  4. DLead poisoning from old paint dust or chips
5.优先排序与委派中等

When making patient assignments, what should the charge nurse consider first?

  1. ALetting staff choose the patients they prefer
  2. BMatching each patient’s needs to staff competence
  3. CGiving each nurse patients in rooms next to each other
  4. DGiving the newest staff the most complex patients
6.优先排序与委派困难

During surgery under general anesthesia, a patient develops rising end-tidal carbon dioxide, muscle rigidity and a rapidly increasing temperature. Which drug should the nurse anticipate?

  1. ADantrolene
  2. BNaloxone
  3. CFlumazenil
  4. DAtropine
7.临床护理中等

静脉输液过程中,留置针周围区域变得肿胀、发凉、苍白,输液速度减慢。可能发生了什么?

  1. A空气栓塞
  2. B液体渗入周围组织(渗出)
  3. C循环液体超负荷
  4. D由静脉壁细菌感染引起的静脉炎
8.临床护理困难

Several hours after thyroid surgery, a patient has increasing neck swelling, stridor and difficulty breathing. What is most likely?

  1. AA haematoma compressing the airway
  2. BA thyroid storm
  3. CNormal postoperative swelling
  4. DHypocalcaemia from parathyroid damage
9.实验室检查值与电解质中等

一名意识清醒的患者血糖为 54 mg/dL(3.0 mmol/L),已摄入 15 g 速效碳水化合物。应在何时复测血糖?

  1. A约 2 小时后
  2. B下一餐时
  3. C第二天早晨
  4. D约 15 分钟后
10.实验室检查值与电解质困难

A patient has a hemoglobin of 11.2 g/dL (112 g/L), an MCV of 64 fL, a normal ferritin and a normal-to-high red cell count. What is the most likely cause?

  1. AThalassemia trait
  2. BIron deficiency
  3. CVitamin B12 deficiency
  4. DAcute blood loss
11.药理学中等

Why is simvastatin traditionally taken in the evening?

  1. AIt is short-acting, and cholesterol synthesis peaks at night
  2. BIt is inactivated by sunlight during the day
  3. CIt must be taken with the largest meal of the day
  4. DIt causes too much drowsiness to be taken in the morning
12.药理学困难

An older patient with coronary artery disease is starting levothyroxine for hypothyroidism. Why is a low starting dose used?

  1. AHigh starting doses cause permanent hypothyroidism
  2. BOlder patients absorb levothyroxine much better, so small doses are all they need
  3. CLevothyroxine causes severe hypoglycaemia in older patients
  4. DFast replacement raises cardiac oxygen demand and can cause angina
13.内外科护理:心血管与呼吸中等

A patient's blood pressure is 120/60 mmHg. What is the approximate mean arterial pressure?

  1. A90 mmHg
  2. B100 mmHg
  3. C60 mmHg
  4. D80 mmHg
14.内外科护理:心血管与呼吸困难

An older patient's varicose vein bursts at the ankle and bleeds heavily. What is the most effective first aid?

  1. AKeep the leg hanging down over the bed
  2. BLie the patient down, raise the leg and press firmly on the site
  3. CStand the patient up so the blood flows away and clots faster
  4. DApply a hot compress to the leg to help the vein close up
15.内外科护理:神经、内分泌与肾脏中等

A patient has confirmed meningococcal meningitis. What is usually offered to their close household contacts?

  1. AA full course of IV antibiotics in hospital
  2. BPreventive antibiotics
  3. CA lumbar puncture to check for infection
  4. DNo action unless they develop symptoms
16.内外科护理:神经、内分泌与肾脏困难

一名颅内压升高的患者需要气管内吸痰。哪种做法最恰当?

  1. A吸引至少 30 秒,一次清除所有分泌物
  2. B预先给氧,每次吸引时间要短,并限制吸引次数
  3. C常规每 15 分钟吸引一次,即使没有分泌物
  4. D吸痰时让患者平躺并转头
17.内外科护理:消化、围手术期与肿瘤中等

Why is pethidine (meperidine) generally avoided for regular pain relief?

  1. AIt has no pain-relieving effect at all in adults
  2. BIt always causes severe diarrhoea
  3. CA metabolite can build up and cause seizures
  4. DIt can only be given by mouth
18.内外科护理:消化、围手术期与肿瘤困难

A patient has had a large terminal ileum resection for Crohn's disease. Which long-term problems should the nurse anticipate?

  1. AVitamin B12 deficiency and bile-acid diarrhoea
  2. BIron overload and constipation
  3. CExcess vitamin D and calcium kidney stones in the first year
  4. DInsulin deficiency and high blood glucose from loss of the islets
19.产科护理中等

缩写 HELLP 代表什么?

  1. A溶血、肝酶升高、血小板减少
  2. B高血压、血脂升高、蛋白质降低
  3. C高血糖、乳酸升高、低钾
  4. D出血、子痫、低血压
20.产科护理困难

A woman at 36 weeks has a positive syphilis test confirmed for the first time. What should the nurse expect?

  1. ATermination of the pregnancy is required
  2. BPenicillin now and assessment of the baby at birth
  3. CNo treatment until after the birth
  4. DOnly the partner needs to be treated
21.儿科护理中等

Which instruction about using an adrenaline (epinephrine) auto-injector is correct?

  1. AInject into the outer thigh, through clothing if needed, and call emergency services
  2. BInject it into the buttock muscle and then let the child walk it off at home
  3. CInject into the upper arm muscle, but only after removing all the clothing first
  4. DUse it only after an antihistamine has failed to work
22.儿科护理困难

A 3-year-old was pulled from a pool after a brief submersion. She is now awake and coughs now and then. What should the nurse advise?

  1. ATake her straight home, because she is awake, talking and only coughing now and then
  2. BGive her a warm drink and put her to bed for a long sleep
  3. CObserve her in hospital for several hours, as breathing problems can develop later
  4. DOnly seek care if she develops a fever in the next week
23.精神科护理中等

一名边缘型人格障碍患者称赞某一位护士是“唯一理解我的人”,并说其他护士都没用。团队最佳的应对是什么?

  1. A告诉患者其他护士也没用
  2. B让受偏爱的护士为该患者做出所有决定
  3. C全团队商定一致的规则和回应方式
  4. D回避该患者
24.精神科护理困难

A woman taking carbamazepine for bipolar disorder uses an oral contraceptive pill. What should the nurse teach?

  1. ACarbamazepine can make the pill less effective, so she should discuss contraception with the prescriber
  2. BCarbamazepine increases the effect of the pill, so she can take it every other day
  3. CShe should take the pill and the carbamazepine at exactly the same time each day so that both of them stay fully effective
  4. DThe two drugs do not interact in any way
25.护理数学与单位换算中等
129.5553 kg? kg取整到 0.1 kg

练习题(虚构数值,不作为临床指导)。 一次体重换算得到 129.5553 kg。 本练习的规则是:体重取到最接近的十分之一千克。你记录的数值x是多少?

129.5553 kg
x = kg
26.护理数学与单位换算困难
½ tbsp · 2/天 · 5 d? mL1 tbsp = 15 mL

练习题(虚构数值,不作为临床指导)。 一张处方写着口服混悬液½ tbsp,每天两次,共 5 天。按1 tbsp = 15 mL,整个疗程需要多少 mLV?

½ tbsp每天两次5 天1 tbsp = 15 mL
V = mL
27.剂量计算中等
1:1000安瓿V = ? mL

一支肾上腺素安瓿标示为 1:1000(1 mg/mL)。医嘱为 0.3 mg 肌内注射(IM),用于严重过敏反应。你应抽取多少体积 V?

1:10000.3 mg
V = mL
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方为 6200 单位的药物,药液规格为 10000 单位/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

6200 units10000 units/mL
V = mL
29.静脉输液速度中等
V = ?60 gtt/mL75 gtt/min12 h

滴注以 75 gtt/min 的速度通过滴系数为 60 gtt/mL 的输液器。患者在 12 小时内接受多少毫升 V?

75 gtt/min60 gtt/mL12 h
V = mL
30.静脉输液速度困难
300 mL60 gtt/mL20 gtt/mint = ? h

一组输液以 20 滴/分的速度经 60 滴/mL 的输液器滴注。袋中还剩 300 mL。还需多少小时 t 才会滴完?

20 gtt/min60 gtt/mL300 mL
t = h
31.静脉输液与液体平衡中等
入量出量12 小时班次水200 mL果冻100 mL牛奶200 mL冰屑100 mL静脉输液100 mL/h × 12 h静脉抗生素2 × 100 mL尿液275 mL尿液375 mL尿液300 mL尿液250 mL伤口引流60 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。 冰屑按其体积的一半计。

水: 200 mL果冻: 100 mL牛奶: 200 mL冰屑: 100 mL静脉输液: 100 mL/h × 12 h静脉抗生素: 2 × 100 mL尿液: 275 mL尿液: 375 mL尿液: 300 mL尿液: 250 mL伤口引流: 60 mL
B = mL
32.静脉输液与液体平衡困难
1000 mL300 mL 已输入120 mL/h10:30t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体用输液泵以 120 mL/h 输注。到 10:30 时已输入 300 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

1000 mL300 mL 已输入120 mL/h
t = h
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 20 次/分,SpO₂ 97%吸室内空气,血压 124/74 mmHg,脉搏 92 次/分,清醒,体温 36.2 °C。NEWS2 总分是多少?

RR 20SpO₂ 97%空气SBP 124HR 92AT 36.2 °C
NEWS2 =
34.临床评估评分困难
令人放心中度异常低

练习题(虚构数值,不作为临床指导)。 出生后 5 分钟,一名练习用新生儿的表现为:躯干粉红,手脚青紫,心率 125 次/分,刺激时做鬼脸,活动活跃,无呼吸。 为 Apgar 评分并点击该评分的解读。

  1. 1令人放心
  2. 2中度异常
  3. 3低

3溶液

1.护理学基础

答案: A · The output is liquid and contains a lot of water and salt

为什么是这个答案

The colon normally reabsorbs water and salt. An ileostomy bypasses it, so high output can quickly cause dehydration and low sodium; output is monitored and fluids encouraged.

答案

A · The output is liquid and contains a lot of water and salt
2.护理学基础

答案: A · Preparation

为什么是这个答案

In preparation the person intends to act soon and has taken small steps, such as buying patches. Action begins when they actually stop smoking.

答案

A · Preparation
3.感染控制与患者安全

答案: B · Remove items that could be used for self-harm, such as belts and cords

为什么是这个答案

Patients at risk of suicide need a safe environment, with belts, cords, sharp objects and glass removed, and observation at the level ordered. Privacy is secondary to safety in this situation.

答案

B · Remove items that could be used for self-harm, such as belts and cords
4.感染控制与患者安全

答案: D · Lead poisoning from old paint dust or chips

为什么是这个答案

Lead-based paint in older housing is the main source of lead exposure in young children, who put dust and chips in their mouths. Lead can cause anemia, behavior changes and developmental problems, and a blood lead level confirms it.

答案

D · Lead poisoning from old paint dust or chips
5.优先排序与委派

答案: B · Matching each patient’s needs to staff competence

为什么是这个答案

Assignments are based mainly on patient acuity and needs and on each staff member’s skills and scope. Geography and continuity of care help, but they come after safety.

答案

B · Matching each patient’s needs to staff competence
6.优先排序与委派

答案: A · Dantrolene

为什么是这个答案

Malignant hyperthermia is a reaction to some anesthetic agents that causes hypermetabolism. The triggering drug is stopped and dantrolene is given, with active cooling and support.

答案

A · Dantrolene
7.临床护理

答案: B · 液体渗入周围组织(渗出)

为什么是这个答案

渗出会使皮肤发凉、肿胀、苍白。应停止输液并拔除留置针。如果液体是发疱剂,则属于外渗,需要特殊处理。

答案

B · 液体渗入周围组织(渗出)
8.临床护理

答案: A · A haematoma compressing the airway

为什么是这个答案

A rapidly expanding neck haematoma after thyroid surgery is an airway emergency. Call for urgent help; local protocols often require equipment to release the wound clips or sutures to be kept at the bedside.

答案

A · A haematoma compressing the airway
9.实验室检查值与电解质

答案: D · 约 15 分钟后

为什么是这个答案

15 法则是指摄入 15 g 速效碳水化合物,15 分钟后复测,如果血糖仍低于 70 mg/dL(3.9 mmol/L)则重复。然后再吃点心或正餐有助于预防复发。核对依据: Low blood sugar - self-care · MedlinePlus (NIH) (2026)

答案

D · 约 15 分钟后
10.实验室检查值与电解质

答案: A · Thalassemia trait

为什么是这个答案

Thalassemia trait causes microcytosis from reduced globin production, often with a normal or high red cell count and normal ferritin. Iron deficiency has low ferritin. Iron supplements do not help thalassemia trait and can cause iron overload.核对依据: Thalassemia - Medical Encyclopedia · MedlinePlus (NIH) (2026); Red Blood Cell (RBC) Indices · MedlinePlus (NIH) (2024)

答案

A · Thalassemia trait
11.药理学

答案: A · It is short-acting, and cholesterol synthesis peaks at night

为什么是这个答案

The liver makes most cholesterol overnight, and short-acting statins such as simvastatin work best when taken in the evening. Atorvastatin and rosuvastatin can be taken at any time of day.

答案

A · It is short-acting, and cholesterol synthesis peaks at night
12.药理学

答案: D · Fast replacement raises cardiac oxygen demand and can cause angina

为什么是这个答案

Thyroid hormone increases metabolic rate, heart rate and contractility. In older people and those with heart disease, the dose is started low and increased slowly to avoid ischaemia and arrhythmias.

答案

D · Fast replacement raises cardiac oxygen demand and can cause angina
13.内外科护理:心血管与呼吸

答案: D · 80 mmHg

为什么是这个答案

MAP ≈ diastolic + (systolic − diastolic) ÷ 3 = 60 + 60 ÷ 3 = 80 mmHg. The heart spends longer in diastole, so MAP is closer to the diastolic value. A MAP of at least about 65 mmHg is a common target for organ perfusion.

答案

D · 80 mmHg
14.内外科护理:心血管与呼吸

答案: B · Lie the patient down, raise the leg and press firmly on the site

为什么是这个答案

Bleeding from a varicose vein can be dramatic. Lying the patient flat and raising the leg above heart level lowers venous pressure, and firm direct pressure stops most bleeds. Medical review is needed afterwards, as it can recur.

答案

B · Lie the patient down, raise the leg and press firmly on the site
15.内外科护理:神经、内分泌与肾脏

答案: B · Preventive antibiotics

为什么是这个答案

Close contacts, such as people living in the same household, are offered chemoprophylaxis, for example with ciprofloxacin or rifampicin (rifampin), to clear carriage. Public health teams usually coordinate this.

答案

B · Preventive antibiotics
16.内外科护理:神经、内分泌与肾脏

答案: B · 预先给氧,每次吸引时间要短,并限制吸引次数

为什么是这个答案

吸痰通过咳嗽、低氧和高碳酸血症升高颅内压。仅在需要时进行,并预先给氧,每次不超过约 10–15 秒,次数要少,头部保持抬高并居中。有些病房可使用镇静或利多卡因。

答案

B · 预先给氧,每次吸引时间要短,并限制吸引次数
17.内外科护理:消化、围手术期与肿瘤

答案: C · A metabolite can build up and cause seizures

为什么是这个答案

Pethidine's metabolite norpethidine accumulates with repeated doses or kidney impairment and can cause agitation, tremor and seizures. Other opioids are preferred.

答案

C · A metabolite can build up and cause seizures
18.内外科护理:消化、围手术期与肿瘤

答案: A · Vitamin B12 deficiency and bile-acid diarrhoea

为什么是这个答案

The terminal ileum absorbs vitamin B12 and bile acids. After resection, B12 replacement may be needed, and unabsorbed bile acids reaching the colon cause diarrhoea.

答案

A · Vitamin B12 deficiency and bile-acid diarrhoea
19.产科护理

答案: A · 溶血、肝酶升高、血小板减少

为什么是这个答案

HELLP 综合征是子痫前期的严重并发症。典型表现为右上腹或上腹痛、恶心和不适,血压不一定很高。

答案

A · 溶血、肝酶升高、血小板减少
20.产科护理

答案: B · Penicillin now and assessment of the baby at birth

为什么是这个答案

Syphilis is treated with penicillin in pregnancy, which also treats the fetus and prevents congenital syphilis. The partner is tested and treated, and the newborn is assessed and followed up.

答案

B · Penicillin now and assessment of the baby at birth
21.儿科护理

答案: A · Inject into the outer thigh, through clothing if needed, and call emergency services

为什么是这个答案

Auto-injectors are given into the outer mid-thigh and can go through clothing. Emergency services are called after every use, as symptoms can recur, and a second dose may be needed.

答案

A · Inject into the outer thigh, through clothing if needed, and call emergency services
22.儿科护理

答案: C · Observe her in hospital for several hours, as breathing problems can develop later

为什么是这个答案

After a drowning incident, even a child who seems well can develop worsening breathing difficulty and low oxygen over the following hours. Children who had symptoms such as coughing need medical assessment and a period of observation.

答案

C · Observe her in hospital for several hours, as breathing problems can develop later
23.精神科护理

答案: C · 全团队商定一致的规则和回应方式

为什么是这个答案

分裂是把工作人员分成“全好”和“全坏”。一致的团队方法、清晰的界限以及工作人员之间的良好沟通,可以防止团队被操纵,并帮助患者。

答案

C · 全团队商定一致的规则和回应方式
24.精神科护理

答案: A · Carbamazepine can make the pill less effective, so she should discuss contraception with the prescriber

为什么是这个答案

Carbamazepine induces liver enzymes and speeds up the breakdown of many drugs, including hormonal contraceptives. This can lead to unplanned pregnancy, and carbamazepine is also teratogenic.

答案

A · Carbamazepine can make the pill less effective, so she should discuss contraception with the prescriber
25.护理数学与单位换算

答案: x = 129.6 kg

取整:看舍入位后面的那个数字:5 或更大则进位,4 或更小则保持原数字不变。只对最终答案取整,绝不对中间步骤取整。典型的考试规则:1 mL 或以上的体积取到十分位,低于 1 mL 的体积取到百分位,滴速取整到整滴,体重取到一位小数;务必遵循题目所规定的规则。

十分位位上的数字

129.5553 → 5

只看下一位数字

129.5553 → 5
5 大于或等于 5,所以 5 进一。
后面的数字(53)不考虑:只取整一次,不要逐位取整。

取整

x = 129.6 kg

答案

x = 129.6 kg
26.护理数学与单位换算

答案: V = 75 mL

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

每次剂量的体积

½ tbsp = 0.5·15 = 7.5 mL

整个疗程

V = 7.5 mL × 2/天 × 5 = 75 mL

答案

V = 75 mL
27.剂量计算

答案: V = 0.3 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

浓度

1:1000 = 1 g/1000 mL = 1 mg/mL

体积

V = 0.3/1 = 0.3 mL

答案

V = 0.3 mL

美国的标签现在标示 mg/mL(1 mg/mL = 1:1000;0.1 mg/mL = 1:10 000)。切勿静脉推注 1 mg/mL 的肾上腺素。

28.剂量计算

答案: V = 0.62 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

体积

V = 6200/10000 = 0.62 mL

在注射器上

在这支 1 mL 的注射器上,每条小刻度线代表 0.01 mL。

答案

V = 0.62 mL
29.静脉输液速度

答案: V = 900 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

速度(mL/h)

75·60/60 = 75 mL/h

体积

V = 75·12 = 900 mL

答案

V = 900 mL
30.静脉输液速度

答案: t = 15 h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

速度(mL/h)

20·60/60 = 20 mL/h

剩余时间

t = 300/20 = 15 h

答案

t = 15 h
31.静脉输液与液体平衡

答案: B = 690 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 200 + 100 + 200 = 500 mL
冰屑: 100/2 = 50 mL
静脉输液: 100·12 = 1200 mL
静脉抗生素: 2·100 = 200 mL
总入量 = 1950 mL

总出量

275 + 375 + 300 + 250 + 60 = 1260 mL

平衡

B = 1950 − 1260 = 690 mL

答案

B = 690 mL

为正:摄入的液体多于排出的液体。

32.静脉输液与液体平衡

答案: t = 5.8 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

1000 − 300 = 700 mL

时间

t = 700/120 = 5.833 ≈ 5.8 h

答案

t = 5.8 h

约为 5 h 50 min,所以袋子大约在 16:20 输完。

33.临床评估评分

答案: NEWS2 = 1

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 20/min → 0
SpO₂ 97% → 0
吸空气 → 0
SBP 124 mmHg → 0
HR 92/min → 1
清醒 (A) → 0
T 36.2 °C → 0

相加

NEWS2 = 0 + 0 + 0 + 0 + 1 + 0 + 0 = 1

答案

NEWS2 = 1
34.临床评估评分

答案: 中度异常

Apgar 评分:五项体征,每项评 0、1 或 2 分,在出生后 1 分钟和 5 分钟检查。外观(肤色):青紫或苍白 0 分,躯干粉红、四肢青紫 1 分,全身粉红 2 分。脉搏:无 0 分,低于 100 次/分 1 分,100 次/分或以上 2 分。反射(反射应激性):无 0 分,做鬼脸 1 分,哭叫、咳嗽或打喷嚏 2 分。肌张力(活动):松软 0 分,略有屈曲 1 分,活动活跃 2 分。呼吸:无 0 分,缓慢或不规则、哭声微弱 1 分,良好、哭声响亮 2 分。总分 7–10 为令人放心,4–6 为中度异常,0–3 为低。

为每项体征评分

外观: 躯干粉红,手脚青紫 → 1
脉搏: 125/min → 2
反射: 刺激时做鬼脸 → 1
活动: 活动活跃 → 2
呼吸: 无呼吸 → 0

相加

APGAR = 1 + 2 + 1 + 2 + 0 = 6

解读

6 → 中度异常

答案

中度异常

5 分钟时低于 7 分,通常每 5 分钟重复评分一次,直至 20 分钟。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions